CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Michii_1 Views: 53,334
Published: 14 years ago
 
This is a reply to # 71,305

Re: Mirena IUD Side Effects


I have been having almost ALL of these problems and I too thought I was going crazy like some women here. I had Mirena with no problems for about 20 months, then all of a sudden I began bloating, cramping and having regular periods ( I had not had ANY since I got the Mirena) and I've also become a PMS monster! I'm irratated, and moody x's 10! I was worried that I was depressed, and told I was, but now after reading all of these other peoples similar problems, I'm beginning to wonder about my IUD! I'm also starting to think that Women's hormones are something NOT to be messed with. Maybe having an IUD can really mess soem people's hormones up. I think that instead of writing about all of this, I should be printing off ALL of these messages and sending them to Mirena!!!! Someone needs to know and like a lot of other people, I too have been told Mirena was safe with no side effects, but really.. Look at all the people here with the same problems and all of us have the Mirena...Something needs to be done! (sorry for any minor spelling mistakes, I was typing so fast!)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

7.282 sec, (1)